As an Amazon Associate I earn from qualifying purchases.
1. ValuMeds #ad
Long-Lasting Bronchial Suppressant, Non-Drowsy, ValuMeds Adult Cough Relief for Adults Dextromethorphan HBr 15mg 60 Softgels 8-Hour #adValuMeds #ad
- Help reduce the urge – formulated with Dextromethorphan HBr this cough suppressant can reduce the “tickle” in your airways to allow for deeper breathing. Please follow the directions closely to ensure proper safety and use.
Stop coughing fast – perfect for wet or dry cough relief these cough suppression softgels provide up to 8 hours of continuous relief with fast-acting results. Easy-to-swallow softgels – easier to take than ill-tasting liquids or dry pills our softgels help reach your digestive system to start working faster and efficiently.
Focused adult support – valumeds cough Relief is for children and adults ages 12 and up. Non-drowsy day time relief – the smart choice for when you can’t miss work, school, or an important event, our cold cough relief provides non-drowsy support.
2. Robitussin #ad
Robitussin Adult Long-Acting coughgels 20Count, 8-Hour Non-drowsy Cough Suppressant, Liqui-Gels Capsules #adRobitussin #ad
- Robitussin lingering cold adult long-acting cough gels cough medicine, liquid-filled gel capsules, 20 Count. Suitable for Adults and children 12 years and over.
Long-lasting cough relief for adults in a convenient, easy-to-take pill. Formulated with a cough suppressant to help reduce the urge to cough. Provides up to eight hours of cough relief in one non-drowsy dose.
3. Robitussin #ad
Thins & Loosens Mucus, Controls Cough, 1 Capsule Every 12 Hours, Robitussin Tablet 12 Hour Cough & Mucus Relief Extended-Release, Alcohol Free, 8Count #adRobitussin #ad
- Hsa and fsa eligible product. This first 12-hour maximum-strength mucus & Cough relief tablet from Robitussin not only works to control your cough, but it also thins and loosens mucus to send cough and cold symptoms packing. Expectorant guaifenesin to thin and loosen your phlegm and mucus congestion.
Available in 8 count, and 16 Count tablets so you’re free from cough and chest congestion. It’s never just a cough, so get fast and effective relief from your cough symptoms for 12 hours. Powerful cough suppressant Dextromethorphan HBr to help reduce the urge to cough, and cough.
4. Robitussin #ad
8 fl. oz. Bottle, Non-Drowsy Cough Suppressant & Expectorant, Real Honey, Robitussin Honey Adult Maximum Strength Cough + Chest Congestion DM Max #adRobitussin #ad
- Bottle. New robitussin honey cough + chest Congestion DM Max liquid cough medicine, 8 fl. Certified gluten-free and contains no artificial colors. The honey you love, plus the powerful non-drowsy cough relief and chest congestion you need.
19. 2% of every dose contains real, grade A, True Source Certified Honey. Oz. Hsa and fsa eligible product. This multi-symptom cold relief formula sends coughs packing with active ingredients Dextromethorphan HBr cough suppressant to help control the urge to cough and Guaifenesin expectorant to relieve chest congestion.
5. HealthA2Z #ad
HealthA2Z Mucus Relief DM, 200 Count,Dextromethorphan HBr 20mg Guaifenesin 400mg,Generic Mucinex DM Cough,Immediate Release,Uncoated #adHealthA2Z #ad
- Coughs become more productive and sleep improves. Do not to exceed 6 doses in 24 hours. The active ingredient dextromethorphan works as a suppressant which helps reduce the frequency and intensity of your cough.
Contains guaifenesin which helps loosen and thin mucus, making it easier to expectorate. Adults and children 12 years and older: take 1 tablet every 4 hours with a full glass of water while symptoms exit.
6. PurecapsUSA #ad
Size 00 1,000 Joined Capsules, Clear Empty Gelatin Capsules, PurecapsUSA #adPurecapsUSA #ad
- Bovine/transmissable Spongiform Encephalopathies, ethylene oxide or sulfites. Fast dissolving and easily digestible - NOTE: Not for liquids. Pure ingredients: purecapsusa pharmaceutical-grade gelatin capsules contain only beef gelatin and purified water and are free of preservatives, free of BSE/TSEs.
Typical fill weight is approximately 665 mg using a density of. 70 .
A size 00 capsule can be filled with up to 950 mg of powder, depending powder density. All of our capsules are GMO-free, sodium lauryl sulfates, hypoallergenic and are certified Kosher and Halal. Safe and easy - Make your own supplements with pure, natural ingredients. Satisfaction guaranteed- we stand behind our products and our high standards of customer service.
7. Rugby #ad
20 Liquidgels 3 Packs, Robafen Cough Liquidgels Dextromethorphan HBr, USP 15mg #adRugby #ad
- Cough relief Non-Drowsy. Dextromethorphan HBr, USP 15mg. Robafen Cough Liquidgels. Cough Suppressant. 8 hour cough relief.